MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR +4 NEUT 36IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR +4 NEUT 36IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121936454
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Initial reporter is an attorney.
 
Event or Problem Description
Pending product liability reports: it was alleged there was dislocation after first revision.The incident involved the left hip.The implant date was (b)(6) 2006.No revision procedure has been reported.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN MAR +4 NEUT 36IDX54OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582 0988
MDR Report Key8330714
Report Number1818910-2019-84065
Device Sequence Number1064633
Product Code LPH
UDI-Device Identifier10603295014713
UDI-Public10603295014713
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121936454
Device Lot NumberZ38BK1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer02/19/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;